# SDR CMDY2014031000001

- Difficulty date: March 10, 2014
- Submitted: March 10, 2014
- Operation: General aviation
- Filed by: Mexicana MRO S.A. de C.V., repair station CMDY894C
- Aircraft: N732VA
- Make and model: Boeing 737-3TO
- Aircraft serial: 23366
- Aircraft time: 67,798 hours, 35,563 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Part time: 67,798 hours, 35,563 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR CRACK INDICATIONS FOUND ON FUSELAGE SKIN AFT SECTION  BELOW S22L BS 727D-727E, ABOVE S23L BS 727E- 727,  ABOVE S24L, BS 727E-727, & S24L BS 767-787 .  SKIN REPAIRED IAW SRM 53-00-01, FIG 201, DETAIL A PAGE 233, REPAIR 31, REV 102, EDDY CURRENT NDT INSPECTION WAS PERFORMED AS INDICATES IN SRM WITHOUT FINDING AND DAMAGES.
